Taiwanese Journal of Mathematics

A NOTE ON THE CONTINUITY OF OPERATORS INTERTWINING WITH CONVOLUTION OPERATORS

J. Alaminos, J. Extremera, and A. R. Villena

Full-text: Open access

Abstract

Let $G$ be a MAP group, let $\mu$ be a bounded complex-valued Borel measure on $G$, and let $T_{\mu}$ be the corresponding convolution operator on $L^{1}(G)$. Let $X$ be a Banach space and let $S$ be a continuous linear operator on $X$. We show that every linear operator $\Phi:X \rightarrow L^{1}(G)$ such that $\Phi S = T_{\mu} \Phi$ is continuous if, and only if, the pair $(S,T_{\mu})$ has no critical eigenvalue.

Article information

Source
Taiwanese J. Math., Volume 12, Number 2 (2008), 337-340.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574158

Digital Object Identifier
doi:10.11650/twjm/1500574158

Mathematical Reviews number (MathSciNet)
MR2402119

Zentralblatt MATH identifier
1157.46025

Subjects
Primary: 46H40: Automatic continuity 43A20: $L^1$-algebras on groups, semigroups, etc.

Keywords
automatic continuity intertwining operators

Citation

Alaminos, J.; Extremera, J.; Villena, A. R. A NOTE ON THE CONTINUITY OF OPERATORS INTERTWINING WITH CONVOLUTION OPERATORS. Taiwanese J. Math. 12 (2008), no. 2, 337--340. doi:10.11650/twjm/1500574158. https://projecteuclid.org/euclid.twjm/1500574158


Export citation

References

  • C. Aparicio and A. R. Villena, Continuity of operators intertwining with convolution operators, Journal of Funct. Anal. 196 (2002), 155–161.
  • S. Grosser and M Moskowitz, Harmonic Analysis on central topological groups, Trans. Amer. Math. Soc., 156 (1971), 419-454.
  • B. E. Johnson, Continuity of linear operators commuting with continuous linear operators, Trans. Amer. Math. Soc., 128 (1967), 88-102.
  • K. B. Laursen and M. M. Neumann, An Introduction to Local Spectral Theory, London Mathematical Soc. Monographs, New Series, Vol. 20. The Clarendon Press, Oxford Univ. Press, New York, 2000.
  • A. M. Sinclair, Automatic Continuity of Linear Operators, Cambridge Univ. Press, Cambridge, UK, 1976.